# SDR SWAA2022092649148

- Difficulty date: September 2, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 59,797 hours, 35,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD WET AREA INTERCOSTAL -RBL 15 BETWEEN STA 294.5 AND STA 312 CRACKED AT UPPER FLANGE . / [01] LOCATED AND DRILLED NEW INTERCOSTAL PO#: 1765410 BETWEEN STA 294.5 AND STA 312 RBL 15 ASPER B737-700 SRM 51-40-05-0G-0.;[02] LATE ENTRY  RECEIVED NEW INTERCOSTAL P/N: 141A5410U146TSMRO; PO# 1765410;[03] VERIFIED STEPS 1 AND 2. OK TO TREAT AND PRIME.;[04] TREATED AND PRIMED NEW HOLES AT NEW INTERCOSTAL ASPER B737-700 AMM 51-21-41-370-803 AND AMM 51-21-72-370-804.;[05] VERIFIED STEP 4. OK TO INSTALL NEW INTERCOSTAL.;[06] ADDING TO STEP #1:  PENDING LOCATING AND DRILLING OF FLOOR PANEL FASTENER HOLES AT FWD WET AREA INTERCOSTAL BETWEEN STA 294.5 AND STA 312 RBL 15; AND NUT PLATE INSTALLATION.;[07] INSTALLED INTERCOSTAL BETWEEN STA 294.5 AND 312 RBL15 PER SRM 51-40-02;[08] VERIFIED STEP 7.;[09] LOCATED AND DRILLED OF FLOOR PANEL HOLES AT FDW WET NEW INTERCOSTAL BETWEEN STA 294.5 AND STA 312 RBL 15 AS PER B 737-700 SRM 51-40-05-0G-0;[10] VERIFIED STEP 9.
